Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 21, 2008, 6:16 PM CST for Hinds County, Warren County, Mississippi. It was in force for 89 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2008, 6:16 PM CST (00:16 UTC)
- Expired
- Feb 21, 2008, 7:45 PM CST
- In force
- 89 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 6:43 PM CST | FLASH FLOOD | 1 W Clinton, MS | WATER COVERING NORTHSIDE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 220017
FFWJAN
MSC049-149-220145-
/O.NEW.KJAN.FF.W.0004.080222T0016Z-080222T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST THU FEB 21 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF CLINTON...
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF VICKSBURG...
* UNTIL 745 PM CST
* AT 616 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOUNGTON...
FLOWERS...BOVINA...BROWNSVILLE...POCAHONTAS...EDWARDS AND BOLTON
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3238 9088 3251 9050 3249 9025 3234 9020
3218 9072 3222 9073 3218 9078 3217 9076
3216 9084 3214 9084 3210 9101
TIME...MOT...LOC 0016Z 180DEG 0KT 3229 9072
$$
DHBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 3:15 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 21, 3:15 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST THU FEB 21 2008
.SHORT TERM(TONIGHT THROUGH FRIDAY)...LATEST SATELLITE IMAGERY
SHOWS A STORM SYSTEM AHEAD OF AN UPPER TROUGH MOVING OVER THE
SOUTHERN PLAINS. VISIBLE IMAGERY SHOWS THE WARM FRONT COMING ACROSS
SOUTHERN LOUISIANA INTO SOUTHERN MISSISSIPPI WITH A SURFACE LOW DEVELOPING OVER
SOUTHEAST TEXAS. BREAKS IN CLOUD COVER WAS NOTED SOUTH OF THE WARM
FRONT. TO THE NORTH THE STABLE LOW LAYER WAS NOTED WITH DEWPOINTS
MAINLY IN THE 50S. ALSO A NEARLY STATIONARY BOUNDARY WAS NOTED NEAR
THE INTERSTATE 20 CORRIDOR.
AREA RADARS WERE PICKING UP ANOTHER WAVE OF SHOWERS WITH SOME
THUNDERSTORMS...PUSHING NORTH ACROSS OUR SOUTHERN SECTION...WHILE
OTHER SHOWERS WERE PUSHING NORTH ACROSS THE NORTH HALF. SO FAR
RAINFALL AMOUNTS HAVE AVERAGE 1 TO 3 INCHES ACROSS THE REGION.
FOR TONIGHT...WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE
THE MAIN CONCERN EARLY ACROSS THE SOUTHWEST. THESE STORMS WILL BE
ELEVATED NORTH OF THE WARM FRONTAL FRONTAL BOUNDARY AND BELIEVE THE BEST
RISK FOR SEVERE WEATHER OVERALL WILL ACTUALLY BE LATE THIS AFTERNOON
INTO THIS EVENING ACROSS THE SOUTH WHERE STORMS WILL LIKELY BE
SURFACE-BASED THUS BRINGING ABOUT A TORNADO AND DAMAGING WIND RISK.
EXPECT THE WARM FRONT BOUNDARY TO APPROACH THE INTERSTATE 20
CORRIDOR...WHICH WILL HELP THE STORMS TO BECOME SURFACE BASED. A
SERIES OF WAVES WILL COME ACROSS THE FRONTAL BOUNDARY FOR THE
POTENTIAL OF LOCALLY HEAVY RAINS. THE PRIMARY SURFACE LOW WILL MOVE
FROM SOUTHEAST TEXAS THROUGH THE ARKLAMISS ALONG THE NATCHEZ TRACE
CORRIDOR OVERNIGHT. THE UPPER STORM SYSTEM WILL PUSH THE FRONTAL
BOUNDARY THROUGH THE SOUTHEAST HALF OF THE REGION AFTER MIDNIGHT.
STILL EXPECT SOME SEVERE POTENTIAL OVER THE SOUTHEAST HALF AFTER
MIDNIGHT. MOISTURE WILL BE QUITE ABUNDANT WITH PWS ATA 1.5 TONIGHT.
THIS WILL MAKE SHOWERS QUITE EFFICIENT AND THIS IS EVIDENT AS JAN
HAD ALREADY SEEN OVER TWO INCHES OF RAIN FOR TODAY. OTHER AREAS HAVE
SEEN AS NOTED ABOVE ONE TO THREE INCHES. SO WILL KEEP FFA GOING FOR
PORTIONS OF NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI.
FOR FRIDAY...THE SHOWERS WILL END FROM THE NORTHWEST ON FRIDAY AND
THE SHOWERS WILL EXIT THE REGION ON EARLY FRIDAY EVENING.
WENT CLOSE TO MAV AND MOS GUIDANCE FOR HIGH AND LOW TEMPS./17/
./PREVIOUS LONG TERM DISCUSSION...FRIDAY NIGHT THROUGH THURSDAY)/
WEAK TRANSIENT SURFACE RIDGE ALONG THE MS RIVER VALLEY EARLY
SATURDAY WILL MOVE E UNDER STILL STRONG SRN BRANCH OF THE SPLIT-FLOW
WLYS ALOFT. A FAST-MOVING UPPER TROUGH AXIS CROSSES THE OZARKS
SATURDAY EVENING BRINGING SMALL CHANCES FOR ADDITIONAL SHRA SATURDAY
NIGHT...MAINLY N OF I-20 WHERE BEST MOISTURE AND ASCENT COINCIDE.
EXPECT ANY RAINFALL AMOUNTS WITH THIS SYSTEM WILL BE LESS THAN 1/4
INCH FOR THE HIGHWAY 82 CORRIDOR EARLY SUNDAY MORNING. ANOTHER WEAK
SURFACE RIDGE(1026MB) MOVES INTO THE REGION SUNDAY AND SUNDAY NIGHT.
GFS HAS UNDER ESTIMATED THE WARMING BEHIND THESE HIGHS RECENTLY AND
HAVE PUSHED TEMPS ON SUNDAY TOWARD THE WARMER ENSEMBLE MEMBERS. THIS
SHALLOW DRY RIDGE MOVES INTO THE ERN GULF MONDAY ALLOWING RETURN SSW
FLOW TRAJECTORIES FROM THE WRN GULF TO BEGIN PUSHING BACK INTO OUR
AREA BY MONDAY AFTERNOON.
AT THIS POINT...BOTH THE ECMWF/GFS AND GFS ENSEMBLE MEANS SUPPORT THE
TRANSITION FROM A SPLIT FLOW PATTERN OVER THE CONUS TO A DIGGING
UPPER TROUGH AXIS THROUGH THE GREAT LAKES AND ERN HALF OF THE
COUNTRY. A SWD SHIFT OF THE POLAR VORTEX INTO THE HUDSON BAY REGION
HELPS AMPLIFY THAT ERN U.S. TROUGH AXIS THROUGH THE MIDDLE OF NEXT
WEEK. MEANWHILE...A STRONG SURFACE LOW CROSSES THE GREAT LAKES EARLY
TUESDAY DRAGGING A SHARP COLD FRONT ACROSS THE LOWER MS VALLEY. THE
AMOUNT OF QUALITY MOISTURE/INSTABILITY RETURN AHEAD OF THIS FRONT
APPEARS SUFFICIENT FOR A LINE OF TSRA TO ERUPT EITHER LATE MONDAY
NIGHT OR TUESDAY MORNING. MODELS GENERALLY TRENDING SLIGHTLY SLOWER
WITH THIS FEATURE WHICH WOULD ALLOW BETTER RETURN FLOW INTO TUESDAY.
WILL HOLD OFF MENTIONING ANY RISK FOR SEVERE UNTIL TIMING ISSUES
BECOME A LITTLE BETTER RESOLVED.
IN ANY CASE...ONCE THE BOUNDARY PASSES ON TUESDAY...A RESUMPTION OF
WINTER COLD SETS IN FOR THE SECOND HALF OF NEXT WEEK. MEDIUM RANGE
SUITE OF MODELS ALL INDICATING VERY COLD ADVECTION ON WEDNESDAY WITH
SRN END OF THE UPPER TROUGH AXIS SWINGING THROUGH THE GULF STATES
ON TOP OF 850MB TEMPS OF MINUS 9C TO MINUS 11C AND ENOUGH MOISTURE
FOR FLURRIES. HAVE ADJUSTED MEX MOS A LITTLE BELOW THE LOWEST
ENSEMBLE MOS GUIDANCE AND WILL LIKELY HAVE TO GO EVEN COLDER FOR
WEDNESDAY THROUGH THURSDAY TIME FRAME AS COLD AIR BECOMES EVEN MORE
CERTAIN. MAYBE THE GROUND HOG WAS RIGHT AFTER ALL WITH THIS END OF
THE MONTH COLD SNAP NOW SETTING UP. OTHERWISE...HAVE REMAINED CLOSE
TO THE LATEST MEX MOS POPS AND TEMPS./40/
&&
.AVIATION...NOT A GOOD DAY FOR FLYING. WIDESPREAD IFR CEILINGS AND
SOME MVFR VISIBILITIES HAVE DEVELOPED OVER THE REGION. ALSO MODERATE
SHOWERS AND THUNDERSTORMS WILL CAUSE VISBIES TO DROP INTO MVFR MOST
OF THE DAY INTO TONIGHT WITH IFR VISBIES POSSIBLE IN THE HEAVIER ACTIVITY.
HAIL WILL BE A CONCERN THROUGH MOST OF THE DAY MAINLY AT SITES
JAN/GLH/HBG. BY LATE AFTN AND ESPECIALLY INTO THIS EVENING SFC BASED
STORMS ACROSS THE SOUTH COULD BRING THE RISK OF TORNADOES AND
DAMAGING WINDS. THIS WILL MAINLY BE HBG BUT JAN AND MEI COULD ALSO
GET INTO THIS RISK. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 70 43 64 / 100 24 10 7
MERIDIAN 60 71 43 64 / 100 40 11 7
VICKSBURG 53 68 42 64 / 100 19 9 6
HATTIESBURG 63 74 48 68 / 100 46 20 6
NATCHEZ 59 69 43 65 / 99 24 9 7
GREENVILLE 49 61 39 57 / 89 16 8 6
GREENWOOD 52 63 38 58 / 98 18 9 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ043-047>049-
053>055-059-060.
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LAZ015-016-023>026.
AR...NONE.
&&Hazardous weather outlook, Feb 21, 2:33 PM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CST THU FEB 21 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 222045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 233 PM CST THU FEB 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY THERE IS A RISK FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL FOR THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND LASTING INTO EARLY FRIDAY MORNING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON THROUGH LATE THIS EVENING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES...IT WILL HELP DEVELOP A SURFACE LOW ACROSS EASTERN TEXAS. AS THIS LOW BEGINS TO MOVE NORTHEAST THROUGH NORTHERN LOUISIANA IT WILL CAUSE A WARM FRONT TO SLOWLY MOVE NORTH THROUGH THE DAY...APPROACHING THE I 20 CORRIDOR SOMETIME LATE THIS AFTERNOON. SOUTH OF THIS FRONT...AFTERNOON HEATING WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS...POSSIBLE TORNADOES...AND LARGE HAIL. THIS AFTERNOON THE MAIN AREA WILL BE NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. THIS RISK WILL EXPAND EAST AND NORTH TOWARDS I 20 LATE THIS AFTERNOON AND MORE SO THIS EVENING. FARTHER NORTH...LARGE HAIL WILL BE POSSIBLE UP TO THE HIGHWAY 82 CORRIDOR...BUT COOLER AIR NEAR THE GROUND WILL GREATLY LIMIT THE POTENTIAL FOR DAMAGING WINDS. AS A COLD FRONT PUSHES BACK THROUGH THE AREA SEVERE STORMS WILL BEGIN TO COME TO AN END FROM NORTHWEST TO SOUTHEAST BEGINNING AROUND MIDNIGHT TONIGHT AND LEAVING THE SOUTHEAST BY FRIDAY MORNING. IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN AND FLOODING COULD ALSO BE A CONCERN. RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES HAS FALLEN ACROSS THE REGION. AN ADDITIONAL TWO TO THREE INCHES OF RAIN CAN BE EXPECTED...WHICH WILL GIVE A SUM TOTAL OF THREE TO FIVE INCHES WITH ISOLATED SIX INCH AMOUNTS POSSIBLE. PROLONGED PERIODS OF HEAVY RAINFALL CAN BE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. SOME OF THE HEAVIEST RAINFALL WILL BE AROUND THE STALLED FRONTAL BOUNDARY. SUCH HEAVY RAIN COULD LEAD TO MINOR FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS MAY BE NEEDED LATE THIS AFTERNOON AND OVERNIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 14
In the hours before
Local storm report, Feb 21, 5:34 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CST THU FEB 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG 4 SE PHILADELPHIA 32.73N 89.06W
02/21/2008 NESHOBA MS EMERGENCY MNGR
PINE TREES SNAPPED 2 VEHICLES DAMAGED AND POWER LINES
DOWNED WITH MINOR DAMAGE TO 2 CHICKEN HOUSES.
&&
HAMRICKLocal storm report, Feb 21, 5:47 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST THU FEB 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 6 ENE PHILADELPHIA 32.81N 89.01W
02/21/2008 NESHOBA MS EMERGENCY MNGR
STEEPLE SNAPPED OFF AND SHINGLES TORN OFF A CHURCH.
0230 PM TSTM WND DMG 4 SE PHILADELPHIA 32.73N 89.06W
02/21/2008 NESHOBA MS EMERGENCY MNGR
PINE TREES SNAPPED 2 VEHICLES DAMAGED AND POWER LINES
DOWNED WITH MINOR DAMAGE TO 2 CHICKEN HOUSES.
&&
HAMRICKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:46 PM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 44 min |
| Feb 21, 7:16 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 44 min |
| Feb 21, 7:44 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 46 min |
| Feb 21, 8:28 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 32 min |
| Feb 21, 8:33 PM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 21, 8:33 PM CST | River Flood Warning | JAN | Leake | 37 hr |
| Feb 21, 8:33 PM CST | River Flood Warning | JAN | Leake | 37 hr |
| Feb 21, 8:33 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 21, 8:36 PM CST | River Flood Warning | JAN | Attala, Holmes | 37 hr |
| Feb 21, 8:50 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 40 min |
| Feb 21, 9:34 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 41 min |
| Feb 21, 9:43 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 47 min |
| Feb 21, 10:02 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Simpson, Smith | 43 min |
| Feb 21, 10:12 PM CST | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 2 hr |
| Feb 21, 10:24 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson, Smith | 36 min |
| Feb 21, 10:30 PM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 2 hr |
| Feb 21, 10:42 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 48 min |
| Feb 21, 10:46 PM CST | Flash Flood Warning | JAN | Claiborne | 3 hr |
| Feb 21, 10:55 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 35 min |
| Feb 21, 11:07 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Feb 21, 11:22 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 23 min |
| Feb 21, 11:34 PM CST | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 6 hr |
| Feb 21, 11:42 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Rankin, Simpson | 6 hr |
| Feb 21, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 27 min |
| Feb 22, 12:14 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 46 min |
| Feb 22, 12:29 AM CST | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson, Lincoln | 2 hr |
| Feb 22, 12:36 AM CST | Flash Flood Warning | JAN | Lauderdale, Newton, Scott | 4 hr |
| Feb 22, 1:02 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 43 min |
| Feb 22, 1:30 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Kemper, Lauderdale, Newton, Scott | 60 min |
| Feb 22, 2:28 AM CST | Flash Flood Warning | JAN | Franklin, Lawrence, Lincoln | 3 hr |
| Feb 22, 9:44 AM CST | River Flood Warning | JAN | Clarke | 72 hr |
| Feb 22, 9:58 AM CST | River Flood Warning | JAN | Lawrence | 5 days |
| Feb 22, 9:58 AM CST | River Flood Warning | JAN | Simpson | 34 hr |
| Feb 22, 9:58 AM CST | River Flood Warning | JAN | Copiah, Simpson | 3 days |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.